It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Sue on November 05, 2000 at 23:15:55:

In Reply to: Methotrexate and hair loss posted by L. Lamb on July 17, 2000 at 12:45:58:

: I am taking methotrexate, and I am losing alot of hair every day. I wonder if anyone has found a way to stop the loss- My doctor doesn't seem too concerned, but it's really depressing to have had thick hair, and then pull out bunches every day. Does Rogaine work?
: Is it safe? Thanks for any feedback.

Have had some hair loss with methotrexate at higher doseages. My rhuematologist just
switched me to methotrexate injections, which is supposed to decrease side effects. Maybe
that can help you? Usually once you stop the med, hair grows back quickly. It's a chemo drug,
although given in much higher doseages for cancer.
Sue

Follow Ups

All times are GMT -7. The time now is 08:20 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!